Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2016 (2016), Article ID 5950472, 7 pages
http://dx.doi.org/10.1155/2016/5950472
Research Article

The Analysis of a Wideband Strip-Helical Antenna with 1.1 Turns

1Shenzhen Key Laboratory of Antennas and Propagation, College of Information Engineering, Shenzhen University, Room No. 906, Nanhai Avenue 3688, Shenzhen, Guangdong 518060, China
2Shenzhen Key Laboratory of Antennas and Propagation, College of Electronic Science and Technology, Shenzhen University, China
3Department of Electronics and Communication Engineering, Sun Yat-Sen University, Guangzhou, China

Received 8 September 2015; Revised 15 November 2015; Accepted 20 December 2015

Academic Editor: Ahmed T. Mobashsher

Copyright © 2016 Xihui Tang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. D. Kraus and J. C. Williamson, “Characteristics of helical antennas radiating in the axial mode,” Journal of Applied Physics, vol. 19, no. 89, pp. 87–96, 1948. View at Publisher · View at Google Scholar · View at Scopus
  2. J. D. Kraus, “The helical antenna,” Proceedings of the IRE, vol. 37, no. 3, pp. 263–272, 1949. View at Publisher · View at Google Scholar
  3. H. Nakano, H. Takeda, T. Honma, H. Mimaki, and J. Yamauchi, “Extremely low-profile helix radiating a circularly polarized wave,” IEEE Transactions on Antennas and Propagation, vol. 39, no. 6, pp. 754–757, 1991. View at Publisher · View at Google Scholar · View at Scopus
  4. S. Fu, Y. Cao, Y. Zhou, and S. Fang, “Improved low-profile helical antenna design for INMARSAT applications,” International Journal of Antennas and Propagation, vol. 2012, Article ID 829371, 5 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  5. J. C. Cardoso and A. Safaai-Jazi, “Spherical helical antenna with circular polarization over a broad beam,” Electronics Letters, vol. 29, no. 4, pp. 325–326, 1993. View at Publisher · View at Google Scholar · View at Scopus
  6. H. T. Hui, K. Y. Chan, and E. K. N. Yung, “The low-profile hemispherical helical antenna with circular polarization radiation over a wide angular range,” IEEE Transactions on Antennas and Propagation, vol. 51, no. 6, pp. 1415–1418, 2003. View at Publisher · View at Google Scholar · View at Scopus
  7. H. W. Alsawaha and A. Safaai-Jazi, “Ultrawideband hemispherical helical antennas,” IEEE Transactions on Antennas and Propagation, vol. 58, no. 10, pp. 3175–3181, 2010. View at Publisher · View at Google Scholar · View at Scopus
  8. H. Alsawaha and A. Safaai-Jazi, “A new technique for bandwidth improvement and size reduction of helical antennas,” Microwave and Optical Technology Letters, vol. 53, no. 12, pp. 2990–2994, 2011. View at Publisher · View at Google Scholar · View at Scopus
  9. A. Motevasselian, A. Ellgardt, and B. L. G. Jonsson, “A circularly polarized cylindrical dielectric resonator antenna using a helical exciter,” IEEE Transactions on Antennas and Propagation, vol. 61, no. 3, pp. 1439–1443, 2013. View at Publisher · View at Google Scholar · View at Scopus
  10. A. Motevasselian, A. Ellgardt, and B. L. G. Jonsson, “A helix excited circularly polarized hollow cylindrical dielectric resonator antenna,” IEEE Antennas and Wireless Propagation Letters, vol. 12, pp. 535–538, 2013. View at Publisher · View at Google Scholar · View at Scopus
  11. L. Zhang, Y.-C. Jiao, and Z.-B. Weng, “Wideband circularly polarized dielectric resonator antenna with a square spiral microstrip feedline,” Progress in Electromagnetics Research Letters, vol. 41, pp. 11–20, 2013. View at Publisher · View at Google Scholar · View at Scopus
  12. X. Tang, R. Li, J. Pei, and Y. Long, “An ultra wideband printed helical antenna with low profile,” in Proceedings of the 35th Progress in Electromagnetics Research Symposium (PIERS '14), Guangzhou, China, August 2014.
  13. J. M. Johnson and Y. Rahmat-Samii, “The tab monopole,” IEEE Transactions on Antennas and Propagation, vol. 45, no. 1, pp. 187–188, 1997. View at Publisher · View at Google Scholar · View at Scopus
  14. K.-L. Wong and Y.-F. Lin, “Stripline-fed printed triangular monopole,” Electronics Letters, vol. 33, no. 17, pp. 1428–1429, 1997. View at Publisher · View at Google Scholar · View at Scopus